# SDR F3LA201909200114

- Difficulty date: September 18, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-112
- Aircraft serial: 02406
- Aircraft time: 50,889 hours, 25,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPENANCY: CABIN ODOR EVENT. SEE ODOR REPORT FORM. PASSED THROUGH A SMALL TURBULENT WEATHER AREA, THEN GOT DIRTY SOCK SMELL IN COCKPIT.  FLIGHT ATTENDANTS SAID NO OROR IN AFT.  CORRECTIVE ACTION: RAN BOTH ENGINES AND APU WITH PACKS. NO ODOR NOTED. REFERENCE EA# A0-21T-34386. AIRCRAFT OK TO CONTINUE. NO OTHER DEFECTS NOTED.
